Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis

Almgren's $Q$-valued functions revisited

created by delellis on 02 Jul 2013

[BibTeX]

Published Paper

Inserted: 2 jul 2013
Last Updated: 2 jul 2013

Journal: Proceedings of the International Congress of Mathematicians.
Volume: III
Pages: 1910-1933
Year: 2010

Abstract:

In a pioneering work written 30 years ago, Almgren developed a far-reaching regularity theory for area-minimizing currents in codimension higher than $1$. Building upon Almgren's work, Chang proved later the optimal regularity statement for $2$-dimensional currents. In some recent papers the author, in collaboration with Emanuele Spadaro, has simplified and extended some results of Almgren's theory, most notably the ones concerning $\D$-minimizing multiple valued functions and the approximation of area-minimizing currents with small cylindrical excess. In this talk I will give an overview of our contributions and illustrate some possible future directions.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1